# SDR SWIA2020041750176

- Difficulty date: April 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 2795595  OP 93  CAMP 20686462, FOUND R/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO BE EXCESSIVELY WORN AT BEARING LOCATION.  REPLACE HINGE FITTING ASSY.   (C-CHECK) RO 4/16/2020   REMOVED WORN R/H ELEVATOR L/E HINGE FITTING ASSY, AND INSTALLED 1 EA NEW FITTING ASSY P/N 600-24043-1 REF BOMBARDIER DWG.
